# SDR SWAA2018101525944

- Difficulty date: October 7, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 63,577 hours, 37,312 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB CRACKED AT STA 120.3, 2ND STIFFENER FROM THE FRONT, LOWER FLANGE.  REPAIRED RIB PER SRM.
